# SDR ARWA20051102

- Difficulty date: November 17, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,945 hours, 29,947 cycles
- Engine: Pwa JT3D7
- Engine time: 50,996 hours, 18,082 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 4 Engine
- Part time: 50,996 hours, 18,082 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON ENGINE SPOOL UP FOR TAKEOFF, NR 4 ENGINE COMPRESSOR STALLED.  PERFORMED BOROSCOPE TO NR 4 ENGINE; FOUND BLADES DAMAGED, SECURED NR 4 ENGINE FOR FERRY FLIGHT IN ACCORDANCE WITH ARROW GMM 6-3-4/5.
